# SDR NOCA01311

- Difficulty date: February 20, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N765NA
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BY GROUND EQUIPMENT APPROXIMANT 3FT AFT OF L4 DOOR FRAME OUT OF SRM LIMITS.  REMOVED DAMAGE AREA AS PER SRM 53-00-01.  ACCOMPLISHED HFEC TO ENSURE ALL DAMAGED REMOVED, ACCOMPLISHED REPAIR AS PER SRM 53-00-01, EO 767-53-036, MAJOR REPAIR FORM 337 AND 8110-3.
